Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Neck, left forearm pain after smoking meth. Treatment for drug abuse?

Good afternoon, I have a neck feels horrible. This month I started using METH with some people I know. At first I felt fine. As weeks went on, I noticed as soon as I would smoke it, pain started. First in my left forearm . Two days ago, I smoked one hit. As soon as I inhaled, pain in my neck. It s really bad. I feel like I can t move, like a bad crook in neck that won t go away. I Google d it. Things popped up like herniated discs. I can t deal with the pain forever. It s been two days. What do u think?
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Having neuropathic pain after smoking meth is a very common phenomenon. I believe that you will be able to kick the habit if you visit with a psychiatrist trained in the treatment of substance use disorders. I believe that you are dependent on it and you are on the path to becoming dependent on it. I also believe you need to see and consult a doctor for the herniated discs. Meth addiction is definitely not the answer. Please consult a psychiatrist to get the right advise in fighting meth addiction and possibly get admitted to a rehab facility to save yourself from this lethal habit. I wish you the best in recovery.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor